# SDR ASAA2013070295441

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,638 hours, 7,948 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI FOR TAKEOFF,  RECEIVED AN FMC DISAGREE MESSAGE.  ACFT GROUNDED.  RAN FMC DISAGREE CHECKLIST IN QRH.  MESSAGE CLEARED.
